MAUDE Adverse Event Report: ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 25MM CENTRAL SCREW, MODULAR
Medical Device Problem Codes Defective Device (2588); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9/17/2024, it was reported by a sales representative via email that an ar-9561-25s univers revers modular central screw and an ar-9560-24-2 arthrex univers revers modulas baseplate failed.This was discovered during a procedure on (b)(6) 2024.
 
Event or Problem Description
Additional information received on 9/20/2024: this was discovered during an rtsa procedure.The sales representative reported that the surgeon attempted to screw in the baseplate when the morse taper came apart, and the central screw fell off the baseplate.All products were retrieved.The case was completed using a new ar-9561-25s univers revers modular central screw and an ar-9560-24-2 arthrex univers revers modulas baseplate.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
25MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20300904
Report Number1220246-2024-07837
Device Sequence Number12957728
Product Code PHX
UDI-Device Identifier00888867296565
UDI-Public(01)00888867296565(11)240131(17)281231(10)15201131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-25S
Device Lot Number15201131
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer09/20/2024
06/10/2025
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/01/2024
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown